# SDR CNMA200300011

- Difficulty date: December 17, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 108,838 hours, 22,171 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Stuck
- Location: Tail
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL AND FLARE RUDDER PEDALS COULD NOT BE MOVED. RUDDER PEDALS COULD NOT BE MOVED ON TAXI IN. TILLER OPERATION NORMAL. CAPTAINS AND CO-PILOTS SAME. LIMITED TRAVEL AT GATE. TAXI CHECK OF RUDDER PEDALS NORMAL. F/O DID NOTICE ALOT OF RUDDER FORCE ON TAKEOFF WITH SYMETRICAL THRUST AND NO CROSSWIND.
